MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, B.V. (CD) SJM REGENT HEART VALVE W/FLEX CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, B.V. (CD) SJM REGENT HEART VALVE W/FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 25AGFN-756
Medical Device Problem Codes Obstruction of Flow (2423); Biocompatibility (2886)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
On (b)(6) 2021, a patient had undergone an implant procedure of a 25mm regent.On (b)(6) 2021, the patient was brought back for an emergent redo avr procedure.One of the leaflets of the regent valve was not pivoting properly, this caused a large jet to come through, and one leafet appeared to not open.The leaflet appeared to have thrombosis on it.Dr.(b)(6) replaced this valve with an edwards magna ease.
 
Additional Manufacturer Narrative
An event of the one of the leaflets of the regent valve not pivoting properly was reported.Morphological and hydrodynamic examination indicated the valve met abbott specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Hydrodynamic testing upon return to abbott indicated the valve functioned normally.This test ensures proper leaflet coaptation and hemodynamic performance.The cause of the reported event could not be conclusively determined.

Brand Name
SJM REGENT HEART VALVE W/FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, B.V. (CD)
lot 21
caguas west industrial park
caguas, puerto rico 00726 -099
MDR Report Key11507903
Report Number3003681312-2021-00003
Device Sequence Number11480660
Product Code LWQ
UDI-Device Identifier05414734006262
UDI-Public05414734006262
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number25AGFN-756
Device Catalogue Number25AGFN-756
Device Lot Number7311449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR